# SDR C2XA11TY153

- Difficulty date: October 5, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N12160
- Make and model: Emb EMB-145XR
- Aircraft serial: 145799
- Aircraft time: 21,532 hours, 11,940 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7320 · Fuel Controlling System
- Part: Metering Unit
- Part number: 23077658
- Part serial: SCP05100
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

ACFT HAD ENGINE NR 1 UNCOMMANDED SHUTDOWN ON APPROACH.  MAINTENANCE REMOVED AND REPLACED NR 1 FPMU.  OPS AND LEAK CHECKED GOOD AIRCRAFT RELEASED AND RETURNED TO SERVICE.
